Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 91, NWS State College, PA

July 13, 2008Huntingdon County, Juniata County, Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 13, 2008, 12:54 PM EDT for Huntingdon County, Juniata County, Mifflin County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2008, 12:54 PM EDT (16:54 UTC)
Expired
Jul 13, 2008, 2:00 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Huntingdon County, PA, Juniata County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 48 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 131654
SVRCTP
PAC061-067-087-131800-
/O.NEW.KCTP.SV.W.0091.080713T1654Z-080713T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 PM EDT SUN JUL 13 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 200 PM EDT

* AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH.  THIS LINE WAS LOCATED NEAR HUNTINGDON...AND
  MOVING EAST AT 32 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  ALLENSVILLE AROUND 100 PM EDT...
  MCALEVYS FORT AROUND 105 PM EDT...
  BELLEVILLE AROUND 110 PM EDT...
  STRODES MILLS AROUND 115 PM EDT...
  LEWISTOWN AND BURNHAM AROUND 125 PM EDT...
  WALNUT AND MILROY AROUND 130 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTES 22 322 AND 
522.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS SEVERE THUNDERSTORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4031 7817 4059 7803 4082 7744 4073 7736
      4071 7736 4070 7732 4057 7719
TIME...MOT...LOC 1653Z 251DEG 27KT 4053 7788

$$

FORECASTER: DANGELO
1 follow-up statement
000 
WWUS51 KCTP 131726
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SUN JUL 13 2008

PAC061-067-087-131800-
/O.CON.KCTP.SV.W.0091.000000T0000Z-080713T1800Z/
JUNIATA PA-HUNTINGDON PA-MIFFLIN PA-
124 PM EDT SUN JUL 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR MIFFLIN...CENTRAL HUNTINGDON AND NORTHERN JUNIATA COUNTIES...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEWISTOWN...MOVING
EAST AT 31 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURNHAM...WALNUT AND MILROY AROUND 130 PM EDT...
  ALFARATA AROUND 135 PM EDT...
  MIFFLINTOWN...MIFFLIN AND REEDS GAP STATE PARK AROUND 140 PM EDT...
  BELLTOWN AROUND 145 PM EDT...
  MCALISTERVILLE AND THOMPSONTOWN AROUND 155 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 
322...ROUTE 522.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.

WIND DAMAGE WITH THIS STORM WILL OCCUR RIGHT AT THE LEADING EDGE OF 
THE RAIN...AND ALMOST NO LIGHTNING IS OCCURRING. DO NOT WAIT FOR THE 
SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4069 7764 4082 7744 4073 7736 4071 7736
      4070 7732 4057 7719 4033 7812
TIME...MOT...LOC 1724Z 251DEG 27KT 4061 7759

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:40 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 13, 11:40 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1140 AM EDT SUN JUL 13 2008

.SYNOPSIS...
A COLD FRONT EXTENDING FROM LAKE ONTARIO TO CENTRAL OHIO LATE THIS
MORNING WILL MOVE EAST ACROSS THE REGION LATE TODAY...BRINGING
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS...FOLLOWED BY DRIER
AND SLIGHTLY COOLER AIR FOR MONDAY. HIGH PRESSURE WILL THEN BUILD
ACROSS THE EASTERN STATES...RESULTING IN NEAR NORMAL TEMPERATURES
AND DRY WEATHER FOR MUCH OF THE REMAINDER OF THE WEEK. TEMPERATURES
WILL MODERATE TO ABOVE NORMAL LEVELS BY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS HAVE BEEN LIMITED TO THE NRN MTNS LATE
THIS MORNING...IN AN AREA OF RELATIVELY STRONGER 925-850 HPA SW
WINDS AND THETA-E CONVERGENCE.

ABUNDANT...LAYERED STRATO AND ALTO CU CLOUDS SPREADING ACROSS THE
NW HALF OF THE CWA WILL LIMIT BOUNDARY LAYER BASED INSTABILITY.
ELSEWHERE ACROSS THE EASTERN HALF OF THE CWA A DECENT AMOUNT OF
SUNSHINE HAS OCCURRED THIS MORNING. 06Z NAM AND 09Z SREF SHOWS
SEVERAL AREAS OF HIGH ML CAPE NEAR 2000 J/KG AND EHI BETWEEN 1 AND
1.5. THIS WILL SUPPORT BKN LINES OF STRONG TO SVR TSRA WITH
EMBEDDED MINI BOW ECHOES AND BRIEF-LIVED SUPERCELL STORMS.
INCLUDED ENHANCED WORDING FOR GUSTY WINDS AND SMALL HAIL FOR THE
ERN HALF OF THE REGION THIS AFTERNOON.

THE OTHER CHANGE WAS TO BETTER INDICATE THE TIMING OF THE CLEARING
LATE TODAY ACROSS THE NW ZONES.

PREVIOUS GRID SET APPEARS IN GOOD SHAPE WITH RESPECT TO POPS AND
TEMPS.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM MONDAY/...
THE FRONT WILL PUSH THRU MOST OF THE AREA BY EVENING...BUT
GUIDANCE HINTS AT A WEAK WAVE POSSIBLY SNEAKING UP THRU THE
DELMARVA...WHICH COULD KEEP CLOUDS AND SHOWERS LINGERING OVER SERN
SXNS INTO MONDAY MORNING. OTHERWISE MONDAY WILL BE A DRIER DAY
WITH PLEASANT TEMPS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
COOLER-DRIER AIRMASS WILL START THE WEEK...WITH ENSEMBLES
PROGGING A TROF PUSHING THRU WITH UPPER HEIGHTS IN THE 1-2 STD
DEV BELOW NORMAL RANGE. DESPITE SOME ANOMALOUSLY COOL 850 AIR
PROGGED TO MOVE IN...WITH BRIGHT SUN...DAYTIME HIGHS SHUD AVERAGE
NEAR NORMAL TO START THE WEEK...WITH A MODERATION TREND TO ABOVE
NORMAL BY MID-LATE WEEK. A VERY SUMMERY WEEK FOR THE LUCKY ONES
WHO PLANNED VACATION TIME.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
AN ADDITIONAL CLUSTER OF SHOWERS AND STORMS MOVING ACROSS NORTH
CENTRAL PA THROUGH MID MORNING. SOME WITH TORRENTIAL RAIN.

THINGS SHOULD MOVE OUT OF THE AREA FOR A BRIEF TIME AROUND MIDDAY...
AS THE LL JET LIFTS NE OF THE THE AREA. LAST NIGHT WAS ONE
OF THE FEW NIGHTS THAT IT HAS BEEN BREEZY THIS SUMMER. THIS OFTEN
RESULTS IN CONVECTION OVERNIGHT... AND LAST NIGHT WAS NO
EXCEPTION. TEMPS WERE NEAR 80 DEGREES EARLY ON.

ANYWAY...MORE IN THE WAY OF SHOWERS AND STORMS THIS AFTERNOON WITH
THE FRONT. THINK CLDS AND LACK OF REAL COLD AIR ALOFT WILL LIMIT
THE AMT STRONG TO SEVERE STORMS TODAY.

SHOWERS AND STORMS LIKELY TO LINGER INTO TONIGHT...AND EVEN
EARLY MONDAY MORNING...AS WAVE MOVES ALONG THE FRONT.
EXPECT A WIDE RANGE IN CONDITIONS THROUGH MONDAY MORNING.

BASICALLY FAIR WEATHER WILL PREVAIL FROM MONDAY AFTERNOON THRU
THU AS HIGH PRESSURE REMAINS IN PLACE OVR THE MID-ATLANTIC REGION.
VFR CONDS WILL BE THE RULE ALL AREAS...HOWEVER AN ISOLATED PATCH
OF FOG WILL BE POSSIBLE FROM TIME TO TIME...MAINLY LATE AT NIGHT.

NOTE...NON-REPRESENTATIVE WIND GUSTS 30-60KTS OCCASIONALLY BEING
RECORDED ON SURFACE OBSERVATION REPORT AT TAF SITES JST/IPT DUE TO
BIRD ACTIVITY IN VCNTY OF WIND SENSOR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LACORTE
LONG TERM...LACORTE
AVIATION...MARTIN
Hazardous weather outlook, Jul 13, 4:27 AM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 AM EDT SUN JUL 13 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-140830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
427 AM EDT SUN JUL 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BRING A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JL

In the hours before

Special weather statement, Jul 13, 8:01 AM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 AM EDT SUN JUL 13 2008

PAZ010-011-131315-
CAMERON PA-ELK PA-
801 AM EDT SUN JUL 13 2008

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND EASTERN ELK COUNTY
ALONG WITH WESTERN CAMERON COUNTY THROUGH 915 AM EDT ...

AT 757 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM RIDGWAY
TO 11 MILES NORTHWEST OF DUBOIS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL
STREAMS.

THESE STORMS WILL BE NEAR EAST BRANCH DAM AROUND 815 AM...ST. MARYS
AROUND 830 AM...ELK RIVER AROUND 845 AM AND SIZERVILLE AROUND 900 AM.
ANOTHER AREA OF STRONG THUNDERSTORMS WILL FOLLOW THE INITIAL STORMS
BY ABOUT 20 MINUTES...AND AFFECT MANY OF THE SAME LOCATIONS.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE
ROAD 120...STATE ROAD 255.

FORECASTER: LAMBERT
Special weather statement, Jul 13, 10:45 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 AM EDT SUN JUL 13 2008

PAZ004-005-131600-
MCKEAN PA-WARREN PA-
1045 AM EDT SUN JUL 13 2008

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND SOUTHEASTERN WARREN
COUNTIES...

AT 1040 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHEFFIELD...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. A
10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SOME SMALL STREAMS. ALSO EXPECT OCCASIONAL...
DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR WESTLINE AROUND 1100 AM...MOUNT JEWETT AROUND
1115 AM...CYCLONE AROUND 1130 AM...CORYVILLE AROUND 1145 AM...AND
PORT ALLEGANY AROUND 1155 AM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 46...STATE ROAD 59...STATE ROAD 446.

FORECASTER: LAMBERT
Special weather statement, Jul 13, 11:28 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1128 AM EDT SUN JUL 13 2008

PAZ024>026-033-034-131630-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
1128 AM EDT SUN JUL 13 2008

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BEDFORD...
NORTHEASTERN SOMERSET...SOUTH CENTRAL CAMBRIA...SOUTHERN BLAIR AND
WESTERN HUNTINGDON COUNTIES THROUGH 1230 PM EDT...

AT 1126 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM SPRING
HILL TO CENTRAL CITY...MOVING NORTHEAST AT 32 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR HOLLIDAYSBURG AROUND 1145 AM...ROARING
SPRING AROUND NOON...PETERSBURG AROUND 1215 PM AND MARKLESBURG AROUND
1230 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 13 AND 28.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.

FORECASTER: LAMBERT
Special weather statement, Jul 13, 11:32 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1132 AM EDT SUN JUL 13 2008

PAZ037-131645-
TIOGA PA-
1132 AM EDT SUN JUL 13 2008

...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY THROUGH 1245 PM
EDT...

AT 1131 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LEONARD
HARRISON STATE PARK...MOVING NORTHEAST AT 31 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR WELLSBORO AROUND 1145 AM...COVINGTON AROUND
NOON...MANSFIELD AROUND 1215 PM AND ROSEVILLE AROUND 1230 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

FORECASTER: LAMBERT/EVANEGO
Special weather statement, Jul 13, 12:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT SUN JUL 13 2008

PAZ012-041-131700-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
1236 PM EDT SUN JUL 13 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND
NORTHWESTERN LYCOMING COUNTIES...

AT 1235 PM EDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN RENOVO
AND HYNER...MOVING NORTHEAST AT 32 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR SLATE RUN AROUND 1255 PM AND CAMMAL AROUND
100 PM...STAYING OVER MAINLY RURAL AND FORESTED AREAS.

FORECASTER: DANGELO
Special weather statement, Jul 13, 12:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1242 PM EDT SUN JUL 13 2008

PAZ026-131700-
HUNTINGDON PA-
1242 PM EDT SUN JUL 13 2008

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HUNTINGDON COUNTY...

AT 1239 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
PETERSBURG TO ENTRIKEN...MOVING EAST AT 31 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THESE STORMS WILL BE NEAR RAYSTOWN DAM AND HUNTINGDON AROUND 1250 PM
AND MILL CREEK AROUND 100 PM.

THIS WILL ALSO IMPACT ROUTE 22.

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:57 AM EDTAreal Flood AdvisoryCTPMcKean2 hr
Jul 13, 12:02 PM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Jul 13, 2:08 PM EDTSevere Thunderstorm WarningCTPLycoming67 min
Jul 13, 4:16 PM EDTAreal Flood AdvisoryCTPLycoming119 min
Jul 13, 5:30 PM EDTAreal Flood AdvisoryCTPLycoming2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.